Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My brother died of apparent heartattack this week? I want to know the reason

They say it was an apparent heartattack.No signs or symptoms. He was 41(smoker-moderate drinker)complained of faintness,laid on ground-turned purple from neck up and I guess was gone. No complaints of chest tightness-nothing! Coronor said no autopsy was needed.Could it have been a blot clot or anyrysm? He was raking the lawn. He was very active always doing things. I just dont understand.
Sat, 30 Mar 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
Pulmonologist 's  Response
Hi jie

this may be a sort of case of sudden cardiac death syndrome. various underlying diseases can be account for that. like HOCM, aortic stenosis etc.

this can have been cleared by autopsy only.
I can feel your concern but better leave it on destiny, many a times medical science prooves to be too small to combat the situations

best wishes
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
sheela's  Response
if you want an autopsy, demand one. he died young, so i'd assume they'd do one. sorry for your loss.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doctor, My brother died about 3 years ago today and when he did everyone said the reason was unknown. The corpse was found approximately 3 days late. It was said to be pitch black and swollen. He had no shirt on. He was into marijuana at the time. Is it possible that his drug was laced? Is it common for a corpse to turn completely black that soon. I want to know. Thank you

doctor1 MD

my brother have copd an now he is on oxgan he was in the hospital last week for a week and the doctor send him home with oxgan one big oxgan that use water and a small one he can carry with him my older brother die 5 years ago with copd and from my brother going on oxgan he started going down he live about 6 month

doctor1 MD

Hi, i want to know more about nebulizer. Is it used for normal cold and running nose and blocking nose?My 2 and half year old child had cold about 3 weeks ago and it turned to viral fever . Then all are become normal and now she have running nose and mild cough sounds like phlegm inside again. She feels irritation in throat . Now bad climate here(Bangalore). I am from Kerala. When children are hospitalized for normal cold, running nose, blocking nose etc. they(in kerala) give nebulizer treatment for children and the children get fast relief. The medicines they used are Asthalin, Ipravent and Budecort. Asthalin and Ipravent are taken 0.4 ml for 3 year old babies. My parents suggest me nebulizer for my baby. My brother bought it for his children. But i heard that nebulizer is usually used for Asthma .If it is used for babies having running nose and cough, any problems with them in future??

Recent questions on  Cardiomyopathy

doctor1 MD

I am 27 years old 5'5'' and weigh 225 17 weeks pregnant and have had previous heart surgery to correct a genetic heart defect known as hypertrophic obstructive cardiomyopathy. I have been having heart palpitations sometimes 4-5 times a day the past few weeks so my cardiologist had me do a holter moniter. my question is can a holter cause a false quickening?

doctor1 MD

my dad is an 82 year old, asian male, w/ history of cardiomyopathy, hypertention and borderline diabetes. He has ICD implanted on October 2006.He was seen recently for his complaint of bilateral edema and pain on his feet. Though the swelling does not occur at the same time. He s been experiencing the pain and swelling since August of 2010. The swelling and pain is alternating on each feet. He shows elevation on his uric acid level and responds on Naproxen. Due to his other medical condition, the provider has concern on putting him on Naproxen for a long period of time. His most recent lab results performed on 12/21/10 shows the following: Glucose: 114, Bun : 30, Creatinine 2.0, eGFR- other : 34, eGFR African American : 41, Calcium : 9.4, Total Protein : 8.6, Albumin : 3.7, Bilirubin, Total : 0.7 Alakaline Phosphatase : 121, AST : 23, ALT : 42, Sodium : 140, Potassium : 3.9, Chloride : 104, CO2: 28, Cholesterol : 137, Triglyceride : 214, HDL : 34, LDL (Calculated) :60, Cholesterol: HDL Ratio: 4.0, LDL:HdL Ratio: 1.76, VLDL (Calculate) 43, Abs. Monocyte: 0.6, Abs. Eosinophil : 0.2, Abs. Basophil : 0.0, PSA, Free: 0.29, PSA Total : 0.63, PSA, Free% Calc : 46, Free T4 : 1.56, TSH : 1.27, WBC Count: 7.4, RBC Count : 4.59, Hemoglobin : 14.2, Hematocrit : 41.5, MCV : 90, MCH : 90, MCHC : 34.2, RDW: 13.2, Platelet Count: 210, Diff Type : automated, Neutrophil: 60, Lymphocytes: 28, Monocyte: 9, Eosinophil: 3, Basophil: 0, aba. Neutrophil : 4.4, Aba. Lymphocite: 2.1. An X-ray of his bilateral ankle taken on 12/21/10 shows moderate degenerative change. Three views of each ankle were obtained for a total of six views. Bony mineralization is normal. No fracture or acute osseous abnormality is evident. The joint spaces are well maintained with minor osteophyte formation. He is presently scheduled for his ICD battery replacement on February 4, 2011. Today, I ll take him for the following lab works: Renal Panel, 24-hr Urine Protein and Creatine and Hba1c. The patient is currently taking the following medication: Micardis 40mg once a day, Coreg 6.25 Twice a day, Furosemide 80mg Twice a day, Theragran-M once a day, Zocor 40mg once daily, Singulair 10mg once daily. I am his daughter and I am the one responsible for his health care. Thank you very much for your time. I need your guidance. I have concern about his stability prior to his scheduled procedure. I know that it is a n out-patient procedure. However, I cannot afford to overlook any other possible medical condition. I look forward to your reply.

doctor1 MD

I m 37 years old. 3 years ago I had my mital and aortic valve replaced with mechanical valves. 16 years ago I recieved a ICD. I take metoporol and coumadin. I just had an echo that was normal. I have low blood pressure and a slow heart beat, 60 s. My cardiologist says that is normal for me. I ve been having hard heart beats that keep me up at night and sometime annoy me at work. I work out when I can 3-4 times a week. I mostly do cardio and a small amount of lifting. I have Hypertrophic cardiomyopathy so my workouts aren t what I wish they were. Recently when playing softball I m easily winded. More than usual. I told my cardiologist and he wasn t too concerned. He said he didn t want to go looking for a problem. Any advice?

doctor1 MD

Hello Dr, 41 year old, non-smoker, 1-5 units of alcohol a week, active, no other health issues. Family history of heart problems (Hypertrophic cardiomyopathy ), have been checked and do not have it, although have a slight thickening of arterial knuckle which gets monitored. I m getting what feels like pulses or faint flutters from my oesophagus region to the top of my sternum region, these symptoms are infrequent during the day to sometimes non-existent, but at night the symptoms only occur when laid on my back or on my left side (they disappear when I m lying on my right side?) and feel more constant with a heart beat ie pulses at a constant rate. Occasionally have slight breathlessness since this has started 1 week ago. Now I ve had a slight upset stomach (although not constipated I ve not been regular) the last week and the symptoms do seem to be more present when I have heavy feeling in my stomach and then subside once I pass wind. Is the pulses/flutter linked to this and could be a blockage and wind not escaping? Or something else?

doctor1 MD

My father undergone Electrical cardioversion treatment due to having severe Atrial Fibrilation (AF). Needless to say the treatment did not work after 4 attempts and they have prescribed him various medications to control the rate of the heart. We...

doctor1 MD

I'm experiencing intermittent atrial fibrillation; I'm now on atenolol (25 mg, 1x), verapamil (120 1x/d), Crestor 5 mg, 1x, Apixaban 5 mg 2x/d....? other meds

doctor1 MD

Hello Dr.! My symptoms are as follows: losing my voice, incessant coughing often producing phlegm (especially when lying down), and sore throat . My question is: are you able to tell from this information whether this is of viral or bacterial...